The Representation Theorem of Persistence Revisited and Generalized

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1-31
JournalJournal of Applied and Computational Topology
Volume2
Issue number1-2
DOIs
Publication statusPublished - Oct 2018

Cite this

The Representation Theorem of Persistence Revisited and Generalized. / Corbet, René; Kerber, Michael.

In: Journal of Applied and Computational Topology, Vol. 2, No. 1-2, 10.2018, p. 1-31.

Research output: Contribution to journalArticleResearchpeer-review

@article{ac6435aa90e745e8858eb82e28de6193,
title = "The Representation Theorem of Persistence Revisited and Generalized",
author = "Ren{\'e} Corbet and Michael Kerber",
year = "2018",
month = "10",
doi = "10.1007/s41468-018-0015-3",
language = "English",
volume = "2",
pages = "1--31",
journal = "Journal of Applied and Computational Topology",
issn = "2367-1726",
publisher = "Springer International Publishing AG",
number = "1-2",

}

TY - JOUR

T1 - The Representation Theorem of Persistence Revisited and Generalized

AU - Corbet, René

AU - Kerber, Michael

PY - 2018/10

Y1 - 2018/10

U2 - 10.1007/s41468-018-0015-3

DO - 10.1007/s41468-018-0015-3

M3 - Article

VL - 2

SP - 1

EP - 31

JO - Journal of Applied and Computational Topology

JF - Journal of Applied and Computational Topology

SN - 2367-1726

IS - 1-2

ER -